# SDR ASAA9540101

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT NR 279 - CREW REPORTED, AFT MOST SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTING WAS INOPERATIVE.  INSTALLED NEW LENS COVER AND SECURED TRACK AND WIRING, LIGHTS OPERATED NORMALLY.  (M)
